Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Delayed periods, vaginal spotting, light brown bleeding, constant headaches, constipation. Causes for symptoms?

I was a day late for my period when I finally came on if was spotting followed by light brown blood with stringy bits in it, I had no period cramps like usual and if lasted around 3 days where as my usual period is 5 or 6, a week before I came on I had a sharp pain which I thought was my kidneys, constant headaches and tiredness, a little constipated and full of gas, any advice?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thank you for choosing Healthcaremagic.Your symptoms seems to be like PID -pelvic inflammatory disease, I feel you need a course of antibiotics and for headache some analgesics.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor